MathSciNet Relay Station
MathSciNet bibliographic data
MR442944 57A10 (54B15)
Woodruff, Edythe P. Decomposition spaces having arbitrarily small neighborhoods with $2$-sphere boundaries. Trans. Amer. Math. Soc. 232 (1977), 195–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement